Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Intercourse a day before and after periods, have cold, UTI symptoms, bloody discharge. Cause?

Hi. The date of my last menstrual was Saturday 1/12/13. It normally last about 4 days. Me and my boyfriend had intercourse the day before my cycle and again that day my cycle ended which was Wednesday. On that Thusday I began to start feeling sick and by Friday I had a cold. I wear panty liners on a daily basis and don t really have any discharge until I m ovulating. On Saturday I noticed that I was feeling moist and noticed some discharge on my panty liner which had a yellowish tint. Then later on that night I noticed that everytime I would cough or sneeze that fluid would come from my vaginal. Today when I went to the washroom and wiped I noticed blood on the tissue and discharge in my panty liner. I also am experiencing symptoms of a uti. Lower back pain , irritation with urination . Do you have any idea what child possibly be going on with me?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I have gone through your query and understood your concerns. As you have done coitus on your last day you found that bleeding and discharge and dont worry about that untill and unless it is profuse and foul smelling. Then you need antibiotic treatment as you might got infected as during menstruation there is high risk for ascending infections. Hope this answers your query. Thank you.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor